Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Joint Pain
May 10, 2007

poz- 1984 numbers ok always been on meds having arm and leg pain can't lift. Dr wants to stop meds is this the right move

Response from Dr. Henry

Treatment interruption can lead to an increase in serious clinical problems (both AIDS and non-AIDS related) so has to be done in a very thoughtful manner. Stopping treatment may be safer in persons who never had a CD4 count < 350 cells/mm3. If there is serious drug toxicity then stopping treatment or often (preferably) switching treatment is considered. I would discuss further with your HIV provider. KH



Previous
Lymph nodes and medications
Next
Joint Pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement